Nimezest Cold Tablets Nimesulide 100 mg, Phenylephrine 10 mg, Cetirizine 5 mg & Caffeine 30 mg Pack : 1 x 10 Tablets Blister Pack Enquiry Categories: General Practitioner, Pharma, Physician, Specialities Tag: Pharma Description Additional information Description Nimezest Cold Tablets Composition : Nimesulide 100 mg, Phenylephrine 10 mg, Cetirizine 5 mg & Caffeine 30 mg Therapeutic Segment : Anti-Cold Packing : 1 x 10 Tablets (Blister Pack) Indications : In Symptomatic Treatment of Fever Associated with – Allergic Rhinitis Common Cold Sneezing Sinusitis Dosage : 1 Tablet twice daily or as directed by Physician Product Enquiry Product Information Product DescriptionThis medication is classified as a ‘cough and cold preparation’ used to relieve symptoms of the common cold and allergies, such as sneezing, a runny or stuffy nose, fever, headache, body aches, congestion, and watery eyes. Common colds, usually caused by rhinoviruses, spread easily through the nose, mouth, or eyes, primarily through airborne droplets from sneezing, coughing, or talking. Benefits Allergic Rhinitis Sinusitis Demographic Common Cold Chronic Bronchitis Occular Allergy Direction For Use Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Mechanism of ActionNimesulide, Phenylephrine, Cetirizine and Caffeine which relieves aches and fever associated with cold. Nimesulide is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause pain and inflammation (redness and swelling). Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Cetirizine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing.Caffeine is a stimulant which decreases sleepiness caused by Cetirizine. Also AvailableNimezest-MD Tablets | Nimezest-P Tablets | Nimezest-CCF Tablets Additional information Dosage Form Tablets Therapeutic Segment Anti-Cold ENQUIRY! Related Products Mucobrex-AF Syrup Phenylephrine 5 mg & Chlorpheniramine Maleate 2 mg / 5 ml Pack : 60 ml Bottle with Measuring Cap in Mono Carton ENQUIRY! Enquiry Mucobrex-PD Suspension Paracetamol 125 mg, Phenylephrine 5 mg & Chlorpheniramine Maleate 1 mg / 5 ml Pack : 60 ml Bottle with Measuring Cap in Mono Carton ENQUIRY! Enquiry Mucobrex Drops Paracetamol 125 mg, Phenylephrine 2.5 mg & Chlorpheniramine Maleate 1 mg / ml Pack : 15 ml Bottle with Dropper in Mono Carton ENQUIRY! Enquiry Mucobrex Suspension Paracetamol 250 mg, Phenylephrine 5 mg, Chlorpheniramine Maleate 2 mg & Sodium Citrate 60 mg / 5 ml Pack : 60 ml Bottle with Measuring Cap in Mono Carton ENQUIRY! Enquiry Related products Aclopride-MR Tablets (Blister) Aceclofenac 100 mg, Paracetamol 325 mg & Chlorzoxazone 250 mg Pack : 1 x 10 Tablets Blister Pack ENQUIRY! Enquiry Aclopride-TA Tablets Aceclofenac 100 mg, Tramadol 37.5 mg & Paracetamol 325 mg Pack : 1 x 10 Tablets Blister Pack ENQUIRY! Enquiry Altum Plus Suspension Albendazole 200 mg & Ivermectin 1.5 mg / 5 ml Pack : 10 ml Bottle in Mono Carton ENQUIRY! Enquiry Aclopride-TH8 Tablets Aceclofenac 100 mg & Thiocolchicoside 8 mg Pack : 1 x 10 Alu-Alu Pack ENQUIRY! Enquiry